# SDR USAA2012100500009

- Difficulty date: October 2, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 63,383 hours, 42,393 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655057523
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - VERTICAL STABILIZER REAR SPAR CORRODED FROM FIN STATION 219.5 TO FIN STATION 228.  REMOVED CORROSION IAW EA 502578.
